# SDR SIMA201806186005

- Difficulty date: June 16, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 18,782 hours, 13,510 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DECLARED AN EMERGENCY,  NOSE WHEEL STEERING INOPERATIVE.  R & R THE NLG STEERING MANIFOLD IAW AMM 32-51-50.  OPS CHECKED GOOD
